# SDR 98FDEA00096

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 652083321
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER CHORD BS 1030, WL 208, LBL 11 TO 21.  *S/D*  REMOVED CORROSION BS 1030, WL 208, LBL 11 TO 21.  FOUND TO BE IN LIMITS PER FED-EX SRM 53-10-01.  ALODINED AND PRIMED ALL EFFECTED AREA.
